# SDR UALA2013070504679

- Difficulty date: July 4, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 73,588 hours, 27,400 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1520-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL BS 1520 - 1540, BL 0 CRACKED SEVERAL PLACES AT UPPER ANGLE.     REPAIRED INTERCOSTAL.  MAJOR REPAIR.
